EconPapers    
Economics at your fingertips  
 

GF‐Regular Modules

Areej M. Abduldaim and Sheng Chen

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We introduced and studied GF‐regular modules as a generalization of π‐regular rings to modules as well as regular modules (in the sense of Fieldhouse). An R‐module M is called GF‐regular if for each x ∈ M and r ∈ R, there exist t ∈ R and a positive integer n such that rntrnx = rnx. The notion of G‐pure submodules was introduced to generalize pure submodules and proved that an R‐module M is GF‐regular if and only if every submodule of M is G‐pure iff M𝔐 is a GF‐regular R𝔐‐module for each maximal ideal 𝔐 of R. Many characterizations and properties of GF‐regular modules were given. An R‐module M is GF‐regular iff R/ann(x) is a π‐regular ring for each 0 ≠ x ∈ M iff R/ann(M) is a π‐regular ring for finitely generated module M. If M is a GF‐regular module, then J(M) = 0.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/630285

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:630285

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:630285